(Last updated : 2020-10-16 19:51:01)
  SAKAMOTO Takashi
   Department   Undergraduate School  , School of Science and Technology
   Position   Senior Assistant Professor
■ Books and Papers
1. Article Radial symmetric stationary solutions for a MEMS type reaction-diffusion equation with spatially dependent nonlinearity Japan Journal of Industrial and Applied Mathematics, Published: 28 August 2020.  (Collaboration) 
2. Article Traveling wave solutions for degenerate nonlinear parabolic equations, Journal of Elliptic and Parabolic Equations, Published 09, August 2020.  (Collaboration) 
3. 2020/07 Article A time-periodic oscillatory hexagonal solution in a 2-dimensional integro-differential reaction-diffusion system Hiroshima Mathematical Journal 50(2),pp.253-267 (Collaboration) 
4. 2020/01 Article Quasi traveling waves with quenching in a reaction-diffusion equation in the presence of negative powers nonlinearity Proceedings of Japan Academy, Series A 96(1),pp.1-6 (Collaboration) 
5. 2020 Article A refined asymptotic behavior of traveling wave solutions for degenerate nonlinear parabolic equations. JSIAM Letters 12,pp.65-68 (Collaboration) 
Display all(11)
■ Academic Qualifications
1. 2008/03/25
Degree Acquisition
Osaka University,
■ Career History
1. 2011/10~2013/03 Lecturer
2. 2009/04~2011/09 Research Assistant
■ Current Specialized Field
Basic mathematics, Applied mathematics and statistics, Mathematical analysis 
■ KAKENHI Researcher Number